CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Convergence of a smoothing algorithm for symmetric cone complementarity problems with a nonmonotone line search 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2009, 卷号: 52, 期号: 4, 页码: 833-848
Authors:  Huang ZhengHai;  Hu ShengLong;  Han JiYe
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
complementarity problem  symmetric cone  Euclidean Jordan algebra  smoothing algorithm  global convergence  
Sufficiency of linear transformations on Euclidean Jordan algebras 期刊论文
OPTIMIZATION LETTERS, 2009, 卷号: 3, 期号: 2, 页码: 265-276
Authors:  Qin, Linxia;  Kong, Lingchen;  Han, Jiye
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Linear transformation  Euclidean Jordan algebra  Column-sufficiency  Row-sufficiency  
PROPERTIES OF A CLASS OF NONLINEAR TRANSFORMATIONS OVER EUCLIDEAN JORDAN ALGEBRAS WITH APPLICATIONS TO COMPLEMENTARITY PROBLEMS 期刊论文
NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, 2009, 卷号: 30, 期号: 7-8, 页码: 799-821
Authors:  Lu, Nan;  Huang, Zheng-Hai;  Han, Jiye
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Euclidean Jordan algebra  Relaxation transformation  Smoothing algorithm  Symmetric cone complementarity problem